# SDR 98ZZZX1197

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 19,414 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SBA - FLT 586 - NR 1 ENGINE FAILED ON CLIMB-OUT FROM SBA TO DEN - DIVERTED TO LAS.  UNDER FURTHER INVESTIGATION.
